# SDR SWAA2018103126373

- Difficulty date: October 17, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 63,278 hours, 37,225 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Strap
- Part number: 146A9401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SUPPORT STRAP CORRODED AT BS 772, BETWEEN RBL 21 TO LBL 21.  REPAIRABLE STRAP IAW SRM.
